Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Rational points and ramified covers of products of two elliptic curves

Tom 198 / 2021

Ariyan Javanpeykar Acta Arithmetica 198 (2021), 275-287 MSC: Primary 14G99; Secondary 11G35, 14G05, 32Q45 DOI: 10.4064/aa200513-3-11 Opublikowany online: 27 January 2021

Streszczenie

Corvaja and Zannier conjectured that an abelian variety over a number field satisfies a version of the Hilbert property. We investigate their conjecture for products of elliptic curves using Kawamata’s structure result for ramified covers of abelian varieties, and Faltings’s finiteness theorem for rational points on higher genus curves.

Autorzy

  • Ariyan JavanpeykarInstitut für Mathematik
    Johannes Gutenberg-Universität Mainz
    Staudingerweg 9
    55099 Mainz, Germany
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek